# SDR SWIA202155760

- Difficulty date: January 3, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R3501211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT STR 16L BETWEEN FS 621 AND FS 625   (C-CHECK) RO 2/1/2021   REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE IAW CRJ200 SRM 51-42-21, 51-40-11
